New member here and am almost 3 weeks off 10mg lexapro that i have been on since August last year for anxiety and depression. The first week off wasnt too bad, rebound anxiety but improved sleep and libido (bonus). But after that initial first week these horrible brain zaps, brain shivers and dizziness started and seem to be getting worse rather than better. NOT looking for medical advice here but rather someone that can share their experience with me on how long this will take to pass? Will it ever pass? What can i do to make it pass quicker? How long has it taken to pass in people with a similar background.
I know everybodies different but some general insight would help a great deal with me dealing with these symptoms.
Thanks in advance x
Lexapro withdrawal brain zaps?
No responses have yet been posted. Add your response to this question.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Apr 2013 • 3 answers
Posted 19 Aug 2014 • 4 answers
Posted 1 Nov 2014 • 2 answers
Posted 4 Nov 2014 • 2 answers
I have recently weaned off lexapro after gaining 15 pounds and never able to lose it no matter what?
Posted 20 Oct 2015 • 1 answer